# SDR Y2PA950011

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47016
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99574651
- Condition: Broken
- Location: Lt Wing
- Part time: 63,189 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING A ROUTINE MAINTENANCE INSPECTION, IT WAS NOTED THAT THE LEFT WING OUTBOARD SPOILER SUPPORT UPPER RIB ASSEMBLY WAS BROKEN, AND A SECTION OF THE RIB WAS MISSING.  REMOVED AND REPLACED RIB ASSEMBLY.  NEW RIB WAS PROCURED PRE-DRILLED AND THE HOLES DID NOT ALIGN WITH EXISTING STRUCTURE.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED PER USA JET AIRLINES, INC ENGINEERING AUTHORIZATION NR 95-57-01.  THIS DATA WAS DESIGNED AND DER APPROVED BY FLIGHT VEHICLES INC ENGINEERING AUTHORIZATION NR 95-53-9549, AND ASSOCIATED FAA FORM 8110-3. (M)
